Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 51-58.

On absolutely convergent Fourier series

C. W. Onneweer

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 51-58.

Dates
Received: 10 January 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896191

Digital Object Identifier
doi:10.1007/BF02384746

Mathematical Reviews number (MathSciNet)
MR352852

Zentralblatt MATH identifier
0291.43009

Rights
1974 © Institut Mittag-Leffler

Citation

Onneweer, C. W. On absolutely convergent Fourier series. Ark. Mat. 12 (1974), no. 1-2, 51--58. doi:10.1007/BF02384746. https://projecteuclid.org/euclid.afm/1485896191


Export citation

References

  • Hahn, L.-S., On multipliers of p-integrable functions, Trans. Amer. Math. Soc. 128 (1967), 321–335.
  • Hirschman, I. I. Jr., On multiplier transformations, Duke Math. J. 26 (1959), 221–242.
  • Izumi, M. and S.-I., Absolute convergence of Fourier series of convolution functions, J. of Approx. Th. 1 (1968), 103–109.
  • Katznelson, Y., An Introduction to Harmonic Analysis, J. Wiley and Sons, Inc., New York, 1968.
  • Wainger, S., Special trigonometric series in k-dimensions, Memoirs Amer. Math. Soc. 59 (1965)
  • Zygmund, A., Trigonometric Series, Vols. 1 and 2, 2nd ed., Cambridge Univ. Press, New York, 1959.